American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46\\\-XX) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 3515 found      Go to page: 1 2 3 4 > >>

[1] Rafał Latała and Marta Strzelecka. Weak and strong moments of $\ell_r$-norms of log-concave vectors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lorenzo Pittau. The free wreath product of a discrete group by a quantum automorphism group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Stephan Fackler. Maximal regularity: Positive counterexamples on UMD-Banach lattices and exact intervals for the negative solution of the extrapolation problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Raphaël Clouâtre and Kenneth R. Davidson. The unit ball of the predual of $H^\infty(\mathbb{B}_d)$ has no extreme points. Proc. Amer. Math. Soc. 144 (2016) 1575-1580.
Abstract, references, and article information   
View Article: PDF

[5] Dilian Yang. Cycline subalgebras of $k$-graph C*-algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Elói Medina Galego and Christian Samuel. The subprojectivity of the projective tensor product of two $C(K)$ spaces with $\|K\|=\aleph_{0}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Jin Xi Chen and Anton R. Schep. Two-sided multiplication operators on the space of regular operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Hyun-Kyoung Kwon, Anupan Netyanun and Tavan T. Trent. An analytic approach to the degree bound in the Nullstellensatz. Proc. Amer. Math. Soc. 144 (2016) 1145-1152.
Abstract, references, and article information   
View Article: PDF

[9] Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis. Remarks on an inequality of Rogers and Shephard. Proc. Amer. Math. Soc. 144 (2016) 763-773.
Abstract, references, and article information   
View Article: PDF

[10] David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno. Probabilistic estimates for tensor products of random vectors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] I. Berkes and R. Tichy. The Kadec-Pe{\l}czy\'nski theorem in $L^p$, $1\le p<2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Francesca Acquistapace, Fabrizio Broglia and Andreea C. Nicoara. A global Nullstellensatz for ideals of Denjoy-Carleman functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Christina Brech and Piotr Koszmider. An isometrically universal Banach space induced by a non-universal Boolean algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce. Corrigendum to ``On a discrete version of Tanaka's theorem for maximal functions''. Proc. Amer. Math. Soc. 143 (2015) 5471-5473.
Abstract, references, and article information   
View Article: PDF

[15] José Rodríguez. On weak compactness in Lebesgue-Bochner spaces. Proc. Amer. Math. Soc. 144 (2016) 103-108.
Abstract, references, and article information   
View Article: PDF

[16] Lian Wu. Multipliers for noncommutative Walsh-Fourier series. Proc. Amer. Math. Soc. 144 (2016) 1073-1085.
Abstract, references, and article information   
View Article: PDF

[17] Edward Odell and Ricardo V. Teixeira. On S$_1$-strictly singular operators. Proc. Amer. Math. Soc. 143 (2015) 4745-4757.
Abstract, references, and article information   
View Article: PDF

[18] Vladimir Kadets, Miguel Martín, Javier Merí and Dirk Werner. Lipschitz slices and the Daugavet equation for Lipschitz operators. Proc. Amer. Math. Soc. 143 (2015) 5281-5292.
Abstract, references, and article information   
View Article: PDF

[19] Joonas Ilmavirta. On Radon transforms on compact Lie groups. Proc. Amer. Math. Soc. 144 (2016) 681-691.
Abstract, references, and article information   
View Article: PDF

[20] J. N. Pandey and S. K. Upadhyay. The continuous wavelet transform and window functions. Proc. Amer. Math. Soc. 143 (2015) 4759-4773.
Abstract, references, and article information   
View Article: PDF

[21] Gabriele Bianchi and Michael Kelly. A Fourier analytic proof of the Blaschke-Santal\'o Inequality. Proc. Amer. Math. Soc. 143 (2015) 4901-4912.
Abstract, references, and article information   
View Article: PDF

[22] Arijit Chakrabarty and Rajat Subhra Hazra. Remarks on absolute continuity in the context of free probability and random matrices. Proc. Amer. Math. Soc. 144 (2016) 1335-1341.
Abstract, references, and article information   
View Article: PDF

[23] Massoud Amini, Mehrdad Kalantar and Mohammad S. M. Moakhar. Harmonic operators of ergodic quantum group actions. Proc. Amer. Math. Soc. 143 (2015) 4325-4333.
Abstract, references, and article information   
View Article: PDF

[24] Ghadeer Ghawadrah. Non-isomorphic complemented subspaces of the reflexive Orlicz function spaces $L^{\Phi}[0,1]$. Proc. Amer. Math. Soc. 144 (2016) 285-299.
Abstract, references, and article information   
View Article: PDF

[25] Alexander Koldobsky. Slicing inequalities for subspaces of $L_p$. Proc. Amer. Math. Soc. 144 (2016) 787-795.
Abstract, references, and article information   
View Article: PDF

[26] Imre Bárány, Daniel Hug and Rolf Schneider. Affine diameters of convex bodies. Proc. Amer. Math. Soc. 144 (2016) 797-812.
Abstract, references, and article information   
View Article: PDF

[27] V. P. Fonf, R. J. Smith and S. Troyanski. Boundaries and polyhedral Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 4845-4849.
Abstract, references, and article information   
View Article: PDF

[28] Lawrence G. Brown. Some Directed Subsets of C*--algebras and Semicontinuity Theory. Proc. Amer. Math. Soc. 143 (2015) 3895-3899.
Abstract, references, and article information   
View Article: PDF

[29] T. Kappeler and P. Topalov. On nonlinear interpolation. Proc. Amer. Math. Soc. 143 (2015) 3421-3428.
Abstract, references, and article information   
View Article: PDF

[30] Rasmus Bentmann and Marius Dadarlat. One-parameter continuous fields of Kirchberg algebras with rational $K$-theory. Proc. Amer. Math. Soc. 143 (2015) 3455-3463.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 3515 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia